# SDR DLM88071572

- Difficulty date: November 29, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 50,398 hours, 39,393 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Aerated
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT HYD SYS PRESS READ ZERO/QTY READ 16QTS WHILE, AIRBORNE 19QTS AT TAXI IN PRESS DROPPED TO ZERO SHORTLY AFTER SLATS WERE EXTENDED.  ON ARRIVAL, BLED LT SYS HYD FOUND ABNORMAL AMOUNT OF AIR IN SYS.  EXERCISED FLT CONTROLS AND BLED MORE AIR FROM LT SYS.  RAN ENG AND PRESSURIZED LT AND RT HYD SYS.  LT ENG PUMP PRESS NORMAL.  RAN FLT CONTROLS AND CK OK.
